MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/00016348609161511

Медицинская библиотека · Acta obstetricia et gynecologica Scandinavica · 1986

Ovarian carcinoma masquerading as ovarian hyperstimulation syndrome.

Ben-Hur H, Dgani R, Lancet M, Katz Z, Nissim F, Rosenman D

Клинический случайСтатьяПеревод в очереди

Аннотация

Two patients receiving ovulation-inducing drugs were found to have ovarian carcinoma. Since patients receiving such medication are prone to develop enlarged ovaries with or without the fully developed hyperstimulation syndrome, the diagnosis of ovarian tumors in such patients may be delayed or missed. It is therefore being suggested that an ovarian enlargement persisting for more than 4 weeks, or the finding of ovarian solid masses by sonography in patients receiving ovulation-inducing drugs, should lead to a thorough work-up for neoplasia, sometimes including even laparotomy.

Для цитирования: Ben-Hur H, Dgani R, Lancet M, Katz Z, Nissim F, Rosenman D. Ovarian carcinoma masquerading as ovarian hyperstimulation syndrome.. Acta obstetricia et gynecologica Scandinavica. 1986. DOI: 10.3109/00016348609161511.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.